MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LEGION CR HI FLEX XLPE ISRT 7-8 12MM; PRSTHIS,KNEE,PATLLFEMRTIBIL,SMICONSTRAIND,CMNTD,POLYMR/METL/POLYMR

SMITH & NEPHEW, INC. LEGION CR HI FLEX XLPE ISRT 7-8 12MM; PRSTHIS,KNEE,PATLLFEMRTIBIL,SMICONSTRAIND,CMNTD,POLYMR/METL/POLYMR
Catalog Number 71453188
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/14/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery of the poly was performed due to infection.Surgeon does not blame the product.No further information is available.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.A clinical evaluation was conducted and no relevant clinical information was provided to conduct a thorough clinical investigation.The impact to the patient beyond the revision cannot be concluded.No further clinical/medical assessment is warranted at this time.A review of complaint history on the listed part revealed no prior complaints for the listed batch with the same failure mode.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.This included a review of sterilization documents which indicated that the product was sterilized according to sterilization release documentation.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.We consider this investigation closed.

Brand Name
LEGION CR HI FLEX XLPE ISRT 7-8 12MM
Common Device Name
PRSTHIS,KNEE,PATLLFEMRTIBIL,SMICONSTRAIND,CMNTD,POLYMR/METL/POLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7835039
Report Number1020279-2018-01674
Device Sequence Number11154332
Product Code JWH
UDI-Device Identifier00885556487594
UDI-Public00885556487594
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K071071
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71453188
Device Lot Number16KM19683
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/14/2018
Supplement Date Received by Manufacturer08/14/2018
Initial Report FDA Received Date08/30/2018
Supplement Report FDA Received Date12/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;